# SDR RYN2002F00027

- Difficulty date: April 27, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND FIRE LOOP DETECTION SUPPORT BRACKET CRACKED AT LEFT VENTRAL STAIR WELL STATION 1185.
